# SDR UALA2010012500294

- Difficulty date: January 24, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 28,391 hours, 11,320 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAV DET FAULT ECAM AND STATUS MSG. REPEAT GRIPE.  REPLACED SMOKE DETECTOR IAW MM 26-17-15.
